# SDR IPXA2024071630231

- Difficulty date: July 16, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 30,891 hours, 11,190 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Out Of Alignment
- Location: Arming Lever
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR ARMING LEVER HINGED COVER WILL NOT LAY FLAT. DEFERRED MAIN ENTRY DOOR ARMING LEVER HINGED COVER PER MEL 52-11-2. PLACARD INSTALLED. NO DMP. INSUFFICIENT GROUND TIME TO REPLACE. ORDERED HINGE COVER PARTS REQ# 509370.  OPEN
